×

Found 19 Documents (Results 1–19)

100
MathJax

Semi-hyperbolic waves in two-dimensional compressible Euler systems. (English) Zbl 1246.35155

Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 457-468 (2011).
MSC:  35Q31 35L65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification